RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


P-Adic Numbers Ultrametric Anal. Appl., 2012, Volume 4, Number 1, Pages 64–75 (Mi padic10)  

Homogeneous generalized functions with respect to one-parametric group

Yu. N. Drozhzhinova, B. I. Zavialov

a Steklov Mathematical Institute, Russian Academy of Sciences, Gubkina Str. 8, Moscow 119991, Russia

Abstract: We give the full description of homogeneous generalized functions along the trajectories of arbitrary one-parametric multiplicative group of linear transformations whose generator matrix has eigenvalues with positive real parts. We also study the problem of extension of such functionals from the space of test functions vanishing at the origin up to the whole space $S(\mathbb{R}^n)$, and discuss the conditions of uniqueness of such extension.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation NSH 2928.2012.1
Russian Foundation for Basic Research 10-01-00178
Work on this paper was supported by RFBR, grant 10-01-00178, and RF NSH 2928.2012.1.


DOI: https://doi.org/10.1134/S2070046612010086


Bibliographic databases:

Document Type: Article
Received: 13.12.2011
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/padic10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019